RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 1(355), Pages 187–188 (Mi umn712)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Non-local Hamiltonian operators of hydrodynamic type with flat metrics, and the associativity equations

O. I. Mokhov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

DOI: https://doi.org/10.4213/rm712

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:1, 191–192

Bibliographic databases:

MSC: Primary 37K10; Secondary 53B20, 53B21
Accepted: 24.11.2003

Citation: O. I. Mokhov, “Non-local Hamiltonian operators of hydrodynamic type with flat metrics, and the associativity equations”, Uspekhi Mat. Nauk, 59:1(355) (2004), 187–188; Russian Math. Surveys, 59:1 (2004), 191–192

Citation in format AMSBIB
\Bibitem{Mok04}
\by O.~I.~Mokhov
\paper Non-local Hamiltonian operators of hydrodynamic type with flat metrics, and the
associativity equations
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 1(355)
\pages 187--188
\mathnet{http://mi.mathnet.ru/umn712}
\crossref{https://doi.org/10.4213/rm712}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069174}
\zmath{https://zbmath.org/?q=an:1054.37042}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..191M}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 1
\pages 191--192
\crossref{https://doi.org/10.1070/RM2004v059n01ABEH000712}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222298300016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-3042736424}


Linking options:
  • http://mi.mathnet.ru/eng/umn712
  • https://doi.org/10.4213/rm712
  • http://mi.mathnet.ru/eng/umn/v59/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Duality in a special class of submanifolds and Frobenius manifolds”, Russian Math. Surveys, 63:2 (2008), 378–380  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. O. I. Mokhov, “Realization of Frobenius Manifolds as Submanifolds in Pseudo-Euclidean Spaces”, Proc. Steklov Inst. Math., 267 (2009), 217–234  mathnet  crossref  mathscinet  zmath  isi  elib
    3. Alessandro Arsie, Paolo Lorenzoni, “Purely non-local Hamiltonian formalism, Kohno connections and ∨-systems”, J. Math. Phys, 55:11 (2014), 113510  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:306
    Full text:134
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019